# SDR SWAA2024122772403

- Difficulty date: November 27, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 65,023 hours, 38,953 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED BS927 TO BS947.5 AT LEVEL STR25R AT AFT CARGO COMPARTMENT 2024-732061<[01] REPLACED WEB AND FASTENERS LOCATED BS927 TO BS947.5 AT LEVEL STR25R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02-0G-0 DWG 147A7500 SHEET 20 REV-. AND SRM 51-10-02-0G-0 ITEM 9 SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED WEB AND FASTENERS LOCATED BS927 TO BS947.5 AT LEVEL STR25R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02-0G-0 DWG 147A7500 SHEET 20 REV-. AND SRM 51-10-02-0G-0 ITEM 9 SEE INDIVIDUAL SIGN OFF BELOW COMPLETED RII
